Quoting Freddd from http://forums.phoenixrising.me/index.php?threads/hypersensitivity-identified.16104/ : "It is these extreme deficiencies that appear to damage the neurons and causes the extreme hyper responsiveness. A micro titration of mb12, adb12 and l-carnitine fumarate can build the levels up, eventually to levels that according to the Japanese studies, up-regulates neurological healing. As the damaged neurons are reactivated they are extremely irritable and there is an increase in symptoms. Tapering the benzos may be helpful for turning down the secondary low dopamine symptoms. The benzos can cause a change in the dopamine receptors which appears to cause these Parkinsons type symptoms when a person has the adb12/carnitine deficiency damaged neurons. This one subgroup, with hypersensitivity to at least adenosylb12 and/or l carnitine fumarate and possibly mb12, with lots of anxiety, possibly with emotional outbursts, possible instant rage or killing rage, OCD or OCD like, doesn't get a thrill from thrilling activities, fear instead. Then adb12, mb12 or l-carnitine fumarate can, in tiny quantities trigger any or all in succession of the emotional responses. Also, benzos are frequently prescribed for the deficiency symptoms, and when the dose is large enough, it has an effect on the dopamine receptors causing the above emotional responses which are mostly part of the "Parkinson's personality" and in benzo-board lingo is "tolerance withdrawal" rather than "late onset side effects". I am working on the adb12 titration these days and I do experience a great deal of anxiety. So I started taking Clonazepam( 0.5 to 0.75 mg/day) and felt better. When I read the above link, I could not understand it properly, but it seems to me that I should stop taking Clonazepam? I do need something, as I feel wired most of the time after starting adb12. Any suggestions will be very helpful. Thanks.